Revista de la
Unión Matemática Argentina

Volumen 33, Números 1 y 2 (1987)

Publicado en 1990.
On a general bosonic field theory
Mario Castagnino, Graciela Domenech, Ricardo J. Noriega and Claudio G. Schifini
PDF
1-11
The error in least square shaping filter
Carlos A. Cabrelli
PDF
12-18
Una generalización del teorema de Wald de oligopolio para funciones de costos diferentes
Magdalena Cantisani
PDF
19-20
On weighted inequalities for non standard truncations of singular integrals
Hugo A. Aimar and Eleonor O. Harboure
PDF
21-30
A class of bounded pseudo-differential operators
Jorge Hounie
PDF
31-43
On some extension theorems in functional analysis and the theory of Boolean algebras
Daniel Gluschankof and Miguel Tilli
PDF
44-54
Cyclic homology of K[Z/2Z]
Guillermo H. Cortiñas and Orlando E. Villamayor
PDF
55-61
Horospheres in pseudo-symmetric spaces
Jorge Vargas
PDF
62-71
Sturm-Liouville problems for the second order Euler operator differential equation
Lucas Jódar
PDF
72-77
XXXVII Reunión Anual de Comunicaciones Científicas de la Unión Matemática Argentina y X Reunión de Educación Matemática
PDF
78-79
Resúmenes de las comunicaciones presentadas a la XXXVII Reunión Anual de la Unión Matemática Argentina
PDF
80-113
Comentarios bibliográficos
Graciela Boente
PDF
114